A unique common fixed point theorem in cone metric spaces

K. Prudhvi

Abstract


In this paper we prove a unique common fixed point theorem in cone metric spaces which generalize and extend metric space into cone metric spaces. Our result generalizes and extends some recent results.

Full Text: PDF

How to Cite this Article:

K. Prudhvi, A unique common fixed point theorem in cone metric spaces, Adv. Fixed Point Theory, 3 (2013), 70-76

Copyright © 2013 K. Prudhvi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation